Journal of the Mathematical Society of Japan

Fixed point theorems for families of nonexpansive mappings on unbounded sets

Wataru TAKAHASHI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 36, Number 4 (1984), 543-553.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1230395778

Digital Object Identifier
doi:10.2969/jmsj/03640543

Mathematical Reviews number (MathSciNet)
MR0759413

Zentralblatt MATH identifier
0599.47091

Subjects
Primary: 47H10: Fixed-point theorems [See also 37C25, 54H25, 55M20, 58C30]

Citation

TAKAHASHI, Wataru. Fixed point theorems for families of nonexpansive mappings on unbounded sets. J. Math. Soc. Japan 36 (1984), no. 4, 543--553. doi:10.2969/jmsj/03640543. http://projecteuclid.org/euclid.jmsj/1230395778.


Export citation